MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TOILET SAFETY RAIL

MEDLINE INDUSTRIES INC.; TOILET SAFETY RAIL
Catalog Number WRX369353
Health Effect - Clinical Codes Bruise/Contusion (1754); Bone Fracture(s) (1870)
Date of Event 07/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the customer was attempting to lift themselves off of the toilet and the arm of the device bent resulting in the customer losing their balance.The customer reported that he fell to the left and fractured his left clavicle as well as bruising his left shoulder and hip.The customer's height and weight are unknown.The treatment of the reported injury is unknown.The current status of the customer is unknown.No sample has been returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the arm bent on the toilet safety rail and the customer fell.

Common Device Name
TOILET SAFETY RAIL
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8110833
Report Number1417592-2018-00133
Device Sequence Number1616588
Product Code ILS
UDI-Device Identifier00311917171319
UDI-Public00311917171319
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberWRX369353
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR